Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remark on the purity of the branch locus


Author: Ernst Kunz
Journal: Proc. Amer. Math. Soc. 20 (1969), 378-380
DOI: https://doi.org/10.1090/S0002-9939-1969-0233812-0
MathSciNet review: 0233812
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0233812-0
Article copyright: © Copyright 1969 American Mathematical Society